American journal of clinical pathology · 1987
Amiodarone-associated pulmonary toxicity. A clinical and pathologic study of eleven cases.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Dean P J, Groshart K D, Porterfield J G, Iansmith D H, Golden E B
Аннотация
The new anti-arrhythmic agent, amiodarone, is increasingly recognized as a cause of pulmonary toxicity (APT). In the present series, 11 of 171 patients (6.4%) receiving the drug had APT develop. Clinical symptoms varied from mild cough and dyspnea to acute respiratory failure. Chest x-rays demonstrated alveolar and/or interstitial opacities in all 11 patients. The microscopic appearance of APT resembled that seen in lung injury from other drugs. The features were those of diffuse alveolar damage, ranging from the early acute to the organizing phase. Mural and intraalveolar foam cells were a prominent component. The epithelial origin of these cells was confirmed by positive immunoperoxidase staining for carcinoembryonic antigen. They were further identified as type II pneumocytes by electron microscopic examination. These findings support the concept that amiodarone is responsible for a drug-induced phospholipidosis. APT was clinically reversible in all patients; however, five patients (45%) died of arrhythmia shortly after discontinuation of amiodarone.